MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Orca?; Endoscope Channel Accessory

BOSTON SCIENTIFIC CORPORATION Orca?; Endoscope Channel Accessory
Model Number SUV-617
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0509 captures the reportable event of suction button sticking.Block h11: investigation result: with the information available, boston scientific could not confirm the reported event of suction button sticking.Device technical analysis: the device was not returned for analysis; therefore, a technical analysis could not be performed.Investigation conclusion: based on the available information, the most probable cause of the reported event cannot be established due to lack of evidence.Additionally, without proper evaluation of the device, it remains unknown the most probable cause that contributed to the event.Since the investigation findings do not lead to a clear conclusion about the cause of the reported events, "cause not established" is selected as the most probable cause for the complaint.On (b)(6) 2026, boston scientific initiated a field safety corrective action (fsca - boston scientific reference: (b)(4)) that included the removal of orca single use air/water and suction valves associated with batch number 38400303 due to increased reports of suction button sticking issues.A communication was sent out to materials managers/health care professionals on (b)(6) 2026, with instructions to immediately stop further use or distribution of orca single use air/water and suction valves associated with batch number 38400303, remove the devices from inventory, and segregate them in a secure location until they can be returned to boston scientific.Boston scientific will continue to closely monitor and trend similar events and associated risks, as outlined in our quality systems process.
 
Event or Problem Description
It was reported to boston scientific corporation that an orca valve was used during a colonoscopy procedure performed on (b)(6) 2026.During the procedure, the suction button became stuck in the depressed position.The physician removed the button, dip it in water, and reinsert it; however, the valve continued to stick.The procedure was completed using another suction button.No patient complications were reported as a result of this event.The patient was reported to have fully recovered.

Brand Name
Orca?
Common Device Name
Endoscope Channel Accessory
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25301319
Report Number3005099803-2026-02131
Device Sequence Number13084896
Product Code ODC
UDI-Device Identifier00840253111012
UDI-Public(01)00840253111012(17)290120(10)38400303
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160403
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUV-617
Device Catalogue NumberSUV-617
Device Lot Number0038400303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer07/14/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date08/12/2026
Date Device Manufactured01/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005099803-05112026-002-
Patient Sequence Number1
Patient SexUnknown